MAUDE Adverse Event Report: Cordis US Corp. MYNX CONTROL; Device, Hemostasis, Vascular

Cordis US Corp. MYNX CONTROL; Device, Hemostasis, Vascular
Catalog Number MX5060
Medical Device Problem Code Failure to Fire (2610)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
As reported, when the device was attempted to be advanced into the unknown sheath, the 5f mynx control vascular closure device (vcd) split, and it did not advance into the sheath.The device was placed aside, and another was opened and used with no issue.There was no reported patient injury.The device was tested before putting it into the sheath.Additional information was requested but not provided.The device will not be returned for analysis.Addendum: per product evaluation findings, the sealant was present in the manufacturing position and partially exposed.
 
Additional Manufacturer Narrative
As reported, when the device was attempted to be advanced into the unknown sheath, the 5f mynx control vascular closure device (vcd) split, and it did not advance into the sheath.The device was placed aside, and another was opened and used with no issue.There was no reported patient injury.The device was tested before putting it into the sheath.Additional information was requested but not provided.One non-sterile 5f mynx control vascular closure device (vcd) involved in the reported complaint was returned for investigation.Visual inspection showed that button 1 and button 2 were not depressed.The stopcock was found open, with a cordis mynx syringe detached from the unit.The sealant was present in its manufactured position and partially exposed.A split condition was observed on the sealant sleeves.Additionally, no catheter sheath introducer (csi) was returned for this evaluation.The balloon was deflated, the core wire was present, and the atraumatic tip showed no damage or abnormal conditions.No additional anomalies were observed during this analysis.A dimensional analysis of the slit length was attempted; however, it could not be completed due to the split condition observed on the sealant sleeves, which prevented an accurate measurement of this feature.Additionally, due to the mynx control system ¿ deployment difficulty ¿ premature condition observed during the visual inspection, the catheter working length was verified and found to be within the specified parameter.A functional analysis to evaluate the insertion and withdrawal of a catheter sheath introducer (csi) was attempted; however, it could not be completed due to the split condition observed on the sealant sleeves, which prevented insertion of the applicable catheter sheath introducer (csi).Additionally, due to the mynx control system ¿ deployment difficulty ¿ premature condition observed during the visual inspection, a simulated deployment test was performed to verify device functionality.The unit functioned as intended, deploying the sealant and retracting the balloon as expected.After the tension indicator was aligned by pulling in the distal direction, button 1 and button 2 were depressed in the instructed sequence.No malfunctions or abnormal conditions were observed during the simulation.The reported event of ¿sealant sleeves (cartridge assembly)- frayed/split/torn¿ was observed through analysis of the returned device.Additionally, a condition was noted on the returned device of ¿mynx control system-deployment difficulty-premature¿ due to the exposed sealant from the frayed/split/torn sleeves.The exact cause of the observed conditions could not be conclusively determined during analysis.Based on the information available for review and product analysis, it is difficult to determine what factors may have contributed to the issue experienced.However, procedural/handling factors (such as not supporting the distal end during insertion into the sheath), and/or the condition of the sheath possibly contributed to the damaged condition of the sealant sleeves, the impedance experienced during insertion, and the subsequent premature exposure of the sealant.It should be noted that the mynx control device is manufactured with a slit at the end of the catheter cartridge tubing.The outer sleeve assembly is assembled with 2 side slit overlapping outer sleeves.The sealant is placed right under the outer sleeve assembly and is protected from exposing prematurely.The slits on the outer sleeve assembly are designed to decrease unsheathing force and increase deployment reliability.Refer to the diagram of the mynx control vcd within the instructions for use (ifu) displaying the sealant sleeve with slit.If the outer sleeve is damaged/shredded during prepping phase and/or insertion into the sheath, it could cause the sealant to be exposed/swollen prematurely and/or obstruct the device path and prevent the device from being inserted into the procedural sheath.As warned in the ifu, which is not intended as a mitigation, ¿do not use if components or packaging appear to be damaged or defective or if any portion of the packaging has been previously opened.¿ additionally, the ifu states ¿step 1: position balloon, insert the mynx control vcd into the procedural sheath through the sheath valve.Advance the catheter until the sheath catch nears the hub of the sheath.Rotate the sheath catch as needed to hook onto the side port of the procedural sheath.¿ neither the product analysis, nor the limited information available for review suggest that the failures could be related to the design or manufacturing process of the unit.Therefore, no corrective/preventative actions will be taken at this time.

Brand Name
MYNX CONTROL
Common Device Name
Device, Hemostasis, Vascular
Manufacturer (Section D)
Cordis US Corp.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
Cordis US Corp.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
5452 betsy ross drive
santa clara, california 95054
MDR Report Key50180541
Report Number3004939290-2026-01061
Device Sequence Number10687745
Product Code MGB
UDI-Device Identifier20862028000424
UDI-Public(01)20862028000424(17)280209(10)F2604003
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P040044
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMX5060
Device Lot NumberF2604003
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/29/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2026
Initial Report FDA Received Date08/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/09/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Unknown
Patient SexUnknown